# SDR 96ZZZX4002

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122C
- Make and model: Cessna 180
- Aircraft serial: 30921
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 331995
- Condition: Missing
- Location: Fuel System
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AFTER SOME TURBULENCE ON FINAL APPROACH, ENGINE QUIT.  ON INVESTIGATION, DISCOVERED THE FUEL STRAINER BOWL AND CAP WERE MISSING.  SUBMITTER RECOMMENDATION:  PILOTS BE AWARE THAT FUEL DRAINS NEED TO BE SAFETIED AND CHECKED DURING PRE-FLIGHT.
